# SDR DALA2016120209462

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 41,813 hours, 29,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT DISCOVERED THAT THE OVERWING EXIT PATH AT 29C EMERGENCY EXIT SIGN HAD A DAMAGED OR MISSING LENS/COVER. MAINTENANCE INSTALLED THE LENS/COVER AND THE OPERATIONAL CHECK WAS GOOD.
